MAUDE Adverse Event Report: ST. JUDE MEDICAL (CVD-MINNETONKA) CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER

ST. JUDE MEDICAL (CVD-MINNETONKA) CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER
Model Number DS2C019
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During an implant procedure, the myocardium was perforated by an implant catheter tool.The procedure was canceled to allow recovery and repeated two months later to implant the device.The patient was in stable condition.

Brand Name
CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL (CVD-MINNETONKA)
14901 deveau place
minnetonka MN 55345 2126
MDR Report Key8312467
Report Number2182269-2019-00011
Device Sequence Number2197699
Product Code DQY
UDI-Device Identifier05415067004185
UDI-Public05415067004185
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberDS2C019
Device Lot Number6672018
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;